Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 13, Issue 2, 1977
Metadata
 

Asymptotic Wave Functions and Energy Distributions for Symmetric Hyperbolic Systems of First Order
Kiyosi Kitahara
pp. 307–333
Abstract | Full-Text PDF (1609 KB) | Metadata

Remarks on the Limiting GIbbs States on a (d+1)-Tree
Yasunari Higuchi
pp. 335–348
Abstract | Full-Text PDF (1021 KB) | Metadata

Global Existence and Asymptotics of the Solutions of the Second-Order Quasilinear Hyperbolic Equations with the First-Order Dissipation
Akitaka Matsumura
pp. 349–379
Abstract | Full-Text PDF (1692 KB) | Metadata

A Study of Kripke-type Models for Some Modal Logics by Gentzen's Sequential Method
Masahiko Sato
pp. 381–468
Abstract | Full-Text PDF (6276 KB) | Metadata

Computational Complexity of Multitape Turing Machines and Random Access Machines
Takumi Kasai
pp. 469–496
Abstract | Full-Text PDF (1770 KB) | Metadata

A New Class of Domains of Holomorphy (I). The concepts of boundary resolutions and L-manifolds
Osamu Suzuki
pp. 497–521
Abstract | Full-Text PDF (2145 KB) | Metadata

A New Class of Domains of Holomorphy (II). Domains of holomorphy on a three dimensional Stein space with an isolated singularity
Osamu Suzuki
pp. 523–571
Abstract | Full-Text PDF (3757 KB) | Metadata

Remarks on Compact Automorphism Groups of a Certain von Neumann Algebra
Akitaka Kishimoto
pp. 573–581
Abstract | Full-Text PDF (716 KB) | Metadata